Article citationsMore>>

C. S. Simmons, “A Stochastic-Convective Transport Representation of Dispersion in One-Dimensional Porous Media Systems,” Water Resources Research, Vol. 18, No. 4, 1982, pp. 1193-1214. doi:10.1029/WR018i004p01193

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.